Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 49, No. 1, pp. 205-215 (2008)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



A Note on Secantoptics

Magdalena Skrzypiec

Institute of Mathematics, UMCS
pl. M. Curie-Sk{\l}odowskiej 1, 20-031 Lublin, Poland

Abstract: In this paper we define a certain generalization of isoptic curves. We call the new curves secantoptics, since we use secants to construct them. We extend to secantoptics some properties of isoptics known from [B] and [C]. At the end we discuss other generalizations of isoptics and relations between them. \item[C] Cie\'slak, W.; Miernowski, A.; Mozgawa, W.: Isoptics of a closed strictly convex curve. Global differential geometry and global analysis (Berlin 1990), 28--35, Lect. Notes Math. {\bf 1481}, 28--35. Springer, Berlin 1991. \item[B] Benko, K.; Cie\'slak, W.; Gó\'zd\'z, S.; Mozgawa, W.: On isoptic curves. An. Stiint. Univ. Al. I. Cuza Iasi Sect. I a Mat. {\bf 36}(1) (1990), 47--54.

Keywords: secantoptic, isoptic, secant

Classification (MSC2000): 53A04, 53C44

Full text of the article:

Electronic version published on: 26 Feb 2008. This page was last modified: 28 Jan 2013.

© 2008 Heldermann Verlag
© 2008–2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition